# SDR USAABB01025

- Difficulty date: May 17, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 4.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
